# SDR ASOA201000645

- Difficulty date: April 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 23,997 hours, 20,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CLIPS CRACKED AT FS 280, RBL 9, INBD AND OTBD.  REMOVED INBD AND OTBD CLIPS AT FS 280 RBL 9, FABRICATED OTBD CLIP OUT OF S6144-14 .063". LOCATED AND DRILED FASTENER HOLES IN BOTH INBD AND OTBD CLIPS.  ALL WORK ACCOMPLISHED IAW SRM 51-40-06 AND IN REF TO REO 601R-53-11-171.  REPAIR NEEDS COMPLETED.  ANGLES NEED INSTALLED.  INSTALLED NEW INBD AND OTBD CLIPS AT FS 280, RBL 9 IAW SRM 51-42-06 AND 51-42-21.
